Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 25, NWS Milwaukee, WI

June 30, 2019Dodge County, Jefferson County, Waukesha County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 30, 2019, 11:26 AM CDT for Dodge County, Jefferson County, Waukesha County, Wisconsin. It was in force for 49 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 30, 2019, 11:26 AM CDT (16:26 UTC)
Expired
Jun 30, 2019, 12:15 PM CDT
In force
49 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Dodge County, WI, Jefferson County, WI, Waukesha County, WI

The radar

The Milwaukee radar (KMKX), 18 km from the middle of the area, began a volume at 16:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 30, 11:40 AM CDTTSTM WND GST 581 Ssw Watertown, WI.
Jun 30, 11:40 AM CDTTSTM WND GST 581 Ssw Watertown, WICORRECTS PREVIOUS TSTM WND GST REPORT FROM 1 SSW WATERTOWN.
Jun 30, 11:40 AM CDTTSTM WND GST 581 Ssw Watertown, WI
Jun 30, 11:42 AM CDTTSTM WND DMG5 N Lac La Belle, WISIDING BLOWN OFF OF A HOUSE IN ASHIPPUN.
Jun 30, 11:45 AM CDTTSTM WND DMGIxonia, WIWIDESPREAD WIND DAMAGE THROUGHOUT THE COUNTY PARTICULARLY IN THE IXONIA AREA.
Jun 30, 11:55 AM CDTTSTM WND DMG1 Sw Lac La Belle, WITWO LARGE TREE BRANCHES DOWN.
Jun 30, 12:00 PM CDTTSTM WND DMG1 Ene Oconomowoc, WIWIDESPREAD WIND DAMAGE IN WAUKESHA COUNTY ESPECIALLY IN THE OCONOMOWOC AREA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 4.4 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2019-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 29 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2019-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 131 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
29 J/kg
Mixed-layer CIN
-408 J/kg
Mixed-layer LCL
1162 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
131 m²/s²
0-3 km storm-relative helicity
257 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

121 
WUUS53 KMKX 301626
SVRMKX
WIC027-055-133-301715-
/O.NEW.KMKX.SV.W.0025.190630T1626Z-190630T1715Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
1126 AM CDT Sun Jun 30 2019

The National Weather Service in Milwaukee/Sullivan has issued a

* Severe Thunderstorm Warning for...
  Western Waukesha County in southeastern Wisconsin...
  Jefferson County in southeastern Wisconsin...
  Southeastern Dodge County in southeastern Wisconsin...

* Until 1215 PM CDT.

* At 1126 AM CDT, severe thunderstorms were located along a line
  extending from near Campbellsport to near Lake Mills, moving
  southeast at 40 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Law enforcement. There have been numerous reports of tree 
           damage and power outages.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Watertown, Whitewater, Hartford, Fort Atkinson, Jefferson,
  Delafield, Lake Mills, Waterloo, Wales, Okauchee Lake, Oconomowoc,
  Johnson Creek, Dousman, North Prairie, Palmyra, Lac La Belle, Lake
  Ripley, Lake Koshkonong, Ixonia and Rome.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 4285 8901 4320 8901 4320 8870 4344 8841
      4324 8842 4319 8842 4319 8840 4284 8839
TIME...MOT...LOC 1626Z 307DEG 36KT 4357 8826 4309 8897 

HAIL...<.75IN
WIND...60MPH
 
$$

MRC
2 follow-up statements
460 
WWUS53 KMKX 301637
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
1137 AM CDT Sun Jun 30 2019

WIC027-055-133-301715-
/O.CON.KMKX.SV.W.0025.000000T0000Z-190630T1715Z/
Waukesha WI-Jefferson WI-Dodge WI-
1137 AM CDT Sun Jun 30 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT
FOR WESTERN WAUKESHA...JEFFERSON AND SOUTHEASTERN DODGE COUNTIES...

At 1136 AM CDT, severe thunderstorms were located along a line
extending from near Hartford to near Edgerton, moving south at 30
mph.

HAZARD...60 mph wind gusts.

SOURCE...Law enforcement. There have been numerous reports of tree 
         and power line damage at the leading edge of these storms.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Watertown, Whitewater, Hartford, Fort Atkinson, Jefferson, Delafield,
Lake Mills, Waterloo, Wales, Okauchee Lake, Oconomowoc, Johnson
Creek, Dousman, North Prairie, Palmyra, Lac La Belle, Lake Ripley,
Lake Koshkonong, Ixonia and Rome.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4285 8901 4320 8901 4320 8870 4344 8841
      4324 8842 4319 8842 4319 8840 4284 8839
TIME...MOT...LOC 1636Z 358DEG 28KT 4336 8842 4288 8913 

HAIL...<.75IN
WIND...60MPH
 
$$

MRC
078 
WWUS53 KMKX 301701
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
1201 PM CDT Sun Jun 30 2019

WIC027-301710-
/O.CAN.KMKX.SV.W.0025.000000T0000Z-190630T1715Z/
Dodge WI-
1201 PM CDT Sun Jun 30 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DODGE COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 600 PM CDT for
southeastern Wisconsin.

LAT...LON 4285 8901 4320 8901 4320 8842 4319 8840
      4284 8839
TIME...MOT...LOC 1700Z 307DEG 36KT 4322 8817 4274 8888 

$$

WIC055-133-301715-
/O.CON.KMKX.SV.W.0025.000000T0000Z-190630T1715Z/
Waukesha WI-Jefferson WI-
1201 PM CDT Sun Jun 30 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT
FOR WESTERN WAUKESHA AND JEFFERSON COUNTIES...

At 1200 PM CDT, severe thunderstorms were located along a line
extending from near Lannon to near Milton, moving southeast at 40
mph.

HAZARD...60 mph wind gusts.

SOURCE...Law enforcement. There have been numerous reports of tree 
         damage and power outages.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Watertown, Whitewater, Fort Atkinson, Jefferson, Delafield, Lake
Mills, Waterloo, Wales, Okauchee Lake, Oconomowoc, Johnson Creek,
Dousman, North Prairie, Palmyra, Lac La Belle, Lake Ripley, Lake
Koshkonong, Ixonia, Rome and Eagle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4285 8901 4320 8901 4320 8842 4319 8840
      4284 8839
TIME...MOT...LOC 1700Z 307DEG 36KT 4322 8817 4274 8888 

HAIL...<.75IN
WIND...60MPH
 
$$

MRC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 6:54 AM CDT, 4 hours 32 minutes earlier.

Area forecast discussion, Jun 30, 6:54 AM CDT, 4 hours 32 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Milwaukee/Sullivan WI
654 AM CDT Sun Jun 30 2019

.UPDATE...

Have bumped precip chances up a bit and also moved the timing an
hour or so earlier based on latest radar trends. Radar
reflectivities have weakened a little across the western half of
the line of storms, though the cloud tops are showing no signs of
warming. Also lowered temps a bit for the first part of the day,
with clouds already moving in along with the expected rain later.
If this moves through fast enough, could see a window of time for
temps to recover mid to late afternoon.

&&

.AVIATION(12Z TAFS)...

VFR conditions are expected into the mid-morning hours. It still
looks like thunderstorms will move through southern Wisconsin
today. Latest timing suggests storms will arrive in the north by
16Z, working through the area through mid-afternoon. There is
still some uncertainty with how well this line of storms will
survive and if the timing will stay on track. When the storms do
eventually arrive, there is a chance that some of them may be
severe, with damaging winds the primary threat.

More storms will be possible tonight, though confidence in timing
is on the low side for now. Lower visibilites and possibly
ceilings will be possible with any thunderstorms over the next 24
hours.

&&

.PREV DISCUSSION... (Issued 301 AM CDT Sun Jun 30 2019)

SHORT TERM...

Today and tonight...Forecast confidence is medium:

A complex of thunderstorms continues to push southeastward across
northern Minnesota early this morning. These storms have formed
within a fairly tight instability gradient. The gradient along
with storm motion and propagation vectors suggest this complex
will continue to head southeastward through the morning. Mesoscale
models present a couple different solutions. One group of
solutions wipes out the current storms later this morning and
fires more storms late afternoon along the leftover boundary,
which would keep southern Wisconsin dry until evening. Another
group of solutions keeps the current storms rolling right into the
forecast area. Given no obvious reason for the current complex to
die, leaned the forecast toward the latter solution. Tracking the
upstream storms' current motion would bring them to the northern
forecast area by around noon, with storms clearing the south
between 3 and 4. The storms will have a chance to be severe, with
strong winds being the primary threat.

The other big issue today is temperatures. Sided temperatures
toward the earlier arrival of storms. Any variation in this though
will impact temps quite a bit. Temps aloft will be quite toasty
today, so a slower arrival of clouds/precip will allow temps to
easily pass forecast highs. Mid 90s wouldn't be out of the
question in the southwest with heat indices over 100 given plenty
of sunshine into mid- afternoon. If the storms arrive quicker and
cloud debris hangs through the afternoon, the forecast highs are
probably too warm.

More storms will be possible tonight given this airmass hanging
around and waves occasionally passing through. Not a lot of model
agreement with timing though, so kept precip chances in the 30 to
50 percent range most of the night. It should be mild again
tonight given the airmass and plenty of clouds expected.

LONG TERM...

Monday and Monday Night...Forecast Confidence Low to Moderate.

Thunderstorms will likely be ongoing along the frontal boundary
Monday morning, which should either be across the northern portion
of the forecast area, or just north of. Its position will be
dependent on how things play out today and tonight, so lots of
uncertainty here. Overall, the boundary should shift north with
time on Monday, as the upper ridge strengthens a bit over the
lower Missouri Valley. Very warm temperatures will continue, with
highs in the upper 80s to around 90.

Tuesday and Wednesday...Forecast Confidence Low.

The surface front will continue to wiggle around the central part
of the state on Tuesday, with percolating shower and thunderstorm
activity within its vicinity. A weak shortwave coming out of the
Rockies will try to undercut the northern periphery of the ridge
on Tuesday, which may result in a slight uptick in storm coverage
by afternoon. Plenty of instability but marginal shear will
continue to result in a disorganized, conditional severe threat
with any activity.

Forecast confidence is especially low for Wednesday, as much will
depend on the aforementioned shortwave and the evolution of
thunderstorms on Tuesday. The chance for thunderstorms will
continue, though potential will be ultimately be focused wherever
the effective front lies.

Thursday through next Sunday...Forecast Confidence Low to
Moderate.

Warm and humid conditions will persist through the remainder of
the workweek into the at least the first part of the weekend, as
the upper level flow becomes a bit more zonal. The warm and humid
airmass will provide sufficient instability for at least scattered
thunderstorms, likely with a diurnal peak in late afternoon and
early evening.

A stronger wave is still progged to push through the northern
Great Lakes over the weekend. If this eventually takes place, it
would likely push a frontal boundary through the area, bringing
with it a cooler and less humid airmass.

AVIATION(09Z TAFS)...

Could see some patchy fog develop overnight through early morning,
but otherwise VFR conditions are expected through the morning
hours. Keeping an eye on the storms over northern Minnesota, as
this activity is expected to eventually reach southern Wisconsin.
Latest timing suggests storms will arrive in the north by around
noon, working through the area through mid- afternoon. Will adjust
the timing as needed as the arrival details of the storms become
more clear over the next few hours. Some models still wipe this
activity out then develop more later today, so confidence isn't
particularly high yet. When the storms do eventually arrive, there
is a chance that some of them may be severe, with damaging winds
the primary threat.

More storms will be possible tonight, though confidence in timing
is on the low side for now. Lower visibilites and possibly
ceilings will be possible with any thunderstorms over the next 24
hours.

MARINE...

Winds and waves will be on the low end through much of the
upcoming week. There will be a chance for thunderstorms most days.
Some of the storms may be severe over the next couple days. There
could be come fog over the lake at times through the next few days
given the warm and humid airmass.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...None.
&&

Update...DDV
Today/Tonight and Aviation/Marine...DDV
Monday THROUGH Saturday...Boxell
Hazardous weather outlook, Jun 30, 6:02 AM CDT, 5 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
602 AM CDT Sun Jun 30 2019

WIZ046-047-051-052-056>060-062>072-011115-
Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
602 AM CDT Sun Jun 30 2019

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Today and Tonight

A complex of thunderstorms is expected to approach the area from
the northwest starting during the mid to late morning hours.
Severe weather is possible with these storms, with wind gusts in
excess of 60 MPH as the primary risk.

Additional thunderstorms will be possible later this evening and
tonight. A few strong storms will be possible with this activity
as well.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Thunderstorm chances will continue on a near daily basis
through the coming week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed later today.

LMZ643>646-011115-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
602 AM CDT Sun Jun 30 2019

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Today and Tonight

Thunderstorms will approach the lake later today, most likely from
late morning into early afternoon. Wind gusts in excess of 60 MPH
will be possible with this activity.

Additional thunderstorms will be possible later this evening into
tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Thunderstorm chances will continue on a near daily basis
through the coming week.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-011115-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
602 AM CDT Sun Jun 30 2019

This Hazardous Weather Outlook is for the open waters of Lake
Michigan.

.DAY ONE...Today and Tonight

An area of thunderstorms will approach Lake Michigan from the
northwest later today, mainly impacting the southern half of the
lake. Wind gusts in excess of 60 MPH will be possible with this
activity.

Additional thunderstorms will be possible later this evening and
tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Thunderstorm chances will continue on a near daily basis
through the coming week.

Patchy fog will be possible at times as a humid airmass remains
across the cooler water. This risk will be greatest across the
northern half of the lake.

www.weather.gov/mkx

In the hours before

Special weather statement, Jun 30, 11:16 AM CDT, 10 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
1116 AM CDT Sun Jun 30 2019

WIZ062-301645-
Iowa-
1116 AM CDT Sun Jun 30 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT IOWA COUNTY...

At 1114 AM CDT, radar indicated strong thunderstorms were located
along a line extending from Mount Horeb to near Muscoda. Movement was
south at 50 mph.

Wind gusts up to 50 mph are possible with these storms. Lone Rock
reported a wind gust of 50 mph with the leading edge of these storms.

Locations impacted include...
Dodgeville, Mineral Point, Blanchardville, Barneveld, Highland,
Arena, Ridgeway, Avoca, Orion, Linden, Cobb, Rewey, Hollandale,
Governor Dodge St Park, Edmund, Blue Mound St Park, Blackhawk Lake
Rec Area and London.

If outdoors, consider seeking shelter inside a building.

If you are on or near a lake, get out of the water and move indoors
or inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

LAT...LON 4320 9043 4321 9029 4316 9018 4316 9009
      4315 9006 4320 8999 4319 8990 4320 8984
      4281 8984 4281 9043
TIME...MOT...LOC 1614Z 351DEG 45KT 4303 8976 4314 9048

MRC
Local storm report, Jun 30, 11:17 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1117 AM CDT SUN JUN 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1116 AM     TSTM WND DMG     LAKE DELTON             43.59N 89.78W
06/30/2019                   SAUK               WI   911 CALL CENTER

            SCATTERED TREES DOWN WITH SOME BEING LARGE.

&&

AK
Local storm report, Jun 30, 11:18 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1118 AM CDT SUN JUN 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     TSTM WND DMG     1 ENE PRAIRIE DU SAC    43.30N 89.71W
06/30/2019                   COLUMBIA           WI   911 CALL CENTER

            SCATTERED TREES DOWN WITH A FEW LARGE TREES.

&&

AK
Local storm report, Jun 30, 11:22 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1122 AM CDT SUN JUN 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 AM     TSTM WND DMG     PORTAGE                 43.54N 89.46W
06/30/2019                   COLUMBIA           WI   911 CALL CENTER

            WIDESPREAD TREES DOWN WITH SOME BEING LARGE.

&&

AK
Local storm report, Jun 30, 11:23 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1123 AM CDT SUN JUN 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 AM     TSTM WND DMG     WYOCENA                 43.50N 89.31W
06/30/2019                   COLUMBIA           WI   911 CALL CENTER

            WIDESPREAD TRESS DOWN.

&&

AK
Local storm report, Jun 30, 11:25 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1125 AM CDT SUN JUN 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 AM     TSTM WND GST     1 NE COLUMBUS           43.34N 89.02W
06/30/2019  M52 MPH          COLUMBIA           WI   PUBLIC

            SOCIAL MEDIA MEASURED WITH ANEMOMETER.

&&

AK

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 9:39 AM CDTSpecial Weather StatementMKXColumbia, Green Lake, Marquette, Sauk51 min
Jun 30, 10:12 AM CDTSevere Thunderstorm WarningMKXColumbia, Green Lake, Marquette, Sauk63 min
Jun 30, 10:48 AM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Dodge57 min
Jun 30, 10:58 AM CDTSpecial Weather StatementMKXFond du Lac47 min
Jun 30, 11:16 AM CDTSpecial Weather StatementMKXIowa29 min
Jun 30, 11:31 AM CDTSpecial Marine WarningMKX119 min
Jun 30, 11:42 AM CDTSpecial Weather StatementMKXDodge33 min
Jun 30, 11:47 AM CDTSpecial Weather StatementMKXGreen, Lafayette, Rock, Walworth73 min
Jun 30, 11:51 AM CDTSpecial Weather StatementMKXKenosha, Milwaukee, Ozaukee, Racine, Sheboygan, Washington and 1 more69 min
Jun 30, 11:59 AM CDTSevere Thunderstorm WarningMKXJefferson, Kenosha, Racine, Rock, Walworth, Waukesha76 min
Jun 30, 5:18 PM CDTSpecial Weather StatementMKXIowa, Lafayette57 min
Jun 30, 5:27 PM CDTSevere Thunderstorm WarningMKXLafayette48 min
Jun 30, 6:10 PM CDTSpecial Weather StatementMKXGreen, Lafayette50 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.